Cognitive and Other Adverse Effects of Diphenhydramine Use in Hospitalized Older Patients

DSpace/Manakin Repository

Cognitive and Other Adverse Effects of Diphenhydramine Use in Hospitalized Older Patients

Citable link to this page

 

 
Title: Cognitive and Other Adverse Effects of Diphenhydramine Use in Hospitalized Older Patients
Author: Agostini, Joseph V.; Leo-Summers, Linda S.; Inouye, Sharon

Note: Order does not necessarily reflect citation order of authors.

Citation: Agostini, Joseph V., Linda S. Leo-Summers, and Sharon K. Inouye. 2001. “Cognitive and Other Adverse Effects of Diphenhydramine Use in Hospitalized Older Patients.” Arch Intern Med 161 (17) (September 24): 2091. doi:10.1001/archinte.161.17.2091.
Full Text & Related Files:
Published Version: doi:10.1001/archinte.161.17.2091
Other Sources: http://www.ncbi.nlm.nih.gov/pubmed/11570937
Terms of Use: This article is made available under the terms and conditions applicable to Other Posted Material, as set forth at http://nrs.harvard.edu/urn-3:HUL.InstRepos:dash.current.terms-of-use#LAA
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:33750338
Downloads of this work:

Show full Dublin Core record

This item appears in the following Collection(s)

 
 

Search DASH


Advanced Search
 
 

Submitters